# SDR YENA2025072200741

- Difficulty date: July 17, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55186
- Aircraft time: 6,296 hours, 2,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: C01342310111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REAR FUSELAGE, FR 75-76 & S32-36L, FWD HALF OF THE WASTE ACCESS DOUBLER CORROSION.  REFERENCES: AIRBUS CANADA REO 500-53-61-1980 REV -- AVIANOR DAMAGE REPORT JB-3118-C01-3018 REV 00. DESCRIPTION: DURING THE CURRENT (06/2025) C1 CHECK  REPORTED CORROSION DAMAGE ON THE REAR FUSELAGE AT THE WASTE ACCESS DOUBLER FWD HALF. THE CORROSION WAS BLENDED. SEE THE REF /2/ FOR MORE DETAILS. THE ASRP WAS CONSULTED, BUT NO PERMITTED DAMAGE LIMITS OR REPAIRS EXISTS. THE CORROSION DAMAGE WAS SO SEVERE AND FWD HALF SECTION OF THE DOUBLER WAS REMOVED. MANUFACTURER PROVIDED THE REF REO WITH INSTRUCTIONS TO REMOVE THE DAMAGED HALF, DO NDT INSPECTIONS, WET INSTALL INSTALL THE DOUBLER AND TRIPLER, AND RESTORE ALL SURFACE PROTECTIONS/FINISHES. REF REO IS APPROVED AS TIME LIMITED VALID FOR 10000FH WITH POST REPAIR INSPECTIONS EVERY 1000FH (DVI) AND PERMANENT REPAIR AS TBD. EC AC25-615-01 ACCOMPLISHES THE TIME LIMITED REPAIR INSTRUCTIONS IAW REO WITHOUT DEVIATION. EC AC25-615-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS EC AC25-615-03 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR INSTRUCTIONS (PENDING OEM) DUE WITHIN 10,000FH. SUBSTANTIATION: THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA THE REF REO AND IS CLASSIFIED AS MAJOR.
